|HB sag reactive
Oct 12, 2007
my doctor told me that my HB sag is reactive. What does it mean?Am i allowed to travel abroad while Im taking the medication?PLease help me?
| Response from Dr. McGovern
You have chronic infection and your physician has given you medication to treat your HBV - you can certainly travel.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore On Tongue A Sign Of HIV?
- Sex With A Prostitute Risk Of Getting HIV
- Sex With A Prostitute Worried I Have HIV
- Chills After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Dry Cough After Oral Sex On A Woman What Are The Chances Of HIV
- Flu Symptoms After Licking Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.